# SDR YV3R2020111800388

- Difficulty date: November 13, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: VH-ZG
- Make and model: Robsin R44
- Aircraft serial: 0675
- Aircraft time: 3,226 hours
- Engine: Lyc O540F1B5
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Terminal
- Condition: Loose
- Location: Switch
- Part time: 151 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SWITCHES ASSEMBLY (ACTUATOR ASSEMBLY) P/N: C053-2 HAD A LOOSE SWITCH TERMINAL.
